# SDR SWIA200923482

- Difficulty date: September 27, 2009
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 17,085 hours, 14,684 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FS 280 RIGHT AFT BULKHEAD GOUGED.  REPAIRED PER REO.
